# SDR 2010F00216

- Difficulty date: October 28, 2010
- Submitted: October 28, 2010
- Operation: Air carrier
- Aircraft: N85
- Make and model: Cndair CL6002B16
- Aircraft serial: 5138
- Engine: Ge CF34*
- System (JASC): 3431 · Localizer/VOR System
- Part: Receiver
- Part number: 066500370101
- Part serial: RNA34BF01057
- Condition: Defective
- Location: Vhf Nav
- Stage of operation: AP
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RNA-34BF "LOCKS UP" WHEN IN VICINITY OF FM RADIO STATIONS BROADCASTING ON 107.9 MHZ.  INDICATIONS TO THE USER ARE THAT THE RADIO CANNOT BE TUNED TO ANOTHER FREQUENCY AND ALL OUTPUTS BECOME FROZEN OR ABSENT.  MFG HAS BEEN MADE AWARE OF THE PROBLEM BY CANADA, SWEDEN, AND NOW US FLIGHT INSPECTION ORGANIZATIONS.  INITIAL PROBLEMS REPORTED AT LEAST BY 2008, BUT NO RESOLUTION YET.
